# SDR SWAA2012100408283

- Difficulty date: August 22, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,365 hours, 61,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: 6517685377
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR FRAME INNER CHORD FASTENER MISSING AT BS 348.2, STR 15L.  REMOVED AND REPLACED CHORD IAW SRM, ER, & EA.
